Alert archive / Arizona / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS Tucson, AZ

July 22, 2008Cochise County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 22, 2008, 4:45 PM MST for Cochise County, Arizona. It was in force for 88 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2008, 4:45 PM MST (23:45 UTC)
Expired
Jul 22, 2008, 6:13 PM MST
In force
88 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 56 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:01 PM MSTFLASH FLOOD7 S Cochise, AZWATER FLOWING ACROSS HIGHWAY 191 NEAR PEARCE-SUNSITES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 11.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1663 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KTWC 222345
FFWTWC
AZC003-230145-
/O.NEW.KTWC.FF.W.0038.080722T2345Z-080723T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
445 PM MST TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITIES OF...SIERRA VISTA...BISBEE...

* UNTIL 645 PM MST

* AT 433 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
HEAVY RAIN AND FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED 
AREA. HEAVIEST PRECIPITATION AMOUNTS ARE CURRENTLY LOCATED TO THE 
NORTHEAST OF BENSON AND SOUTH OF COCHISE. PRECIPITATION AMOUNTS OF 
2.5 INCHES IN 45 MINUTES HAVE BEEN REPORTED NEAR SIERRA VISTA. 
OFFICIALS HAVE REPORTED ROAD CLOSURES FOR RAMSEY ROAD AND CHARLESTON 
ROAD.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BENSON...TOMBSTONE...PARKER CANYON LAKE.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL 
COCHISE COUNTY UNTIL 500 PM MST.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

THIS WARNING REPLACES THE PREVIOUSLY ISSUED FLASH FLOOD WARNING FOR
THIS AREA.

LAT...LON 3224 11044 3213 11014 3222 10962 3201 10963
      3188 10965 3135 10993 3134 11045

$$
2 follow-up statements
000 
WGUS75 KTWC 230044
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
544 PM MST TUE JUL 22 2008

AZC003-230145-
/O.CON.KTWC.FF.W.0038.000000T0000Z-080723T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
544 PM MST TUE JUL 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
WESTERN COCHISE COUNTY...

AT 535 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING FLASH FLOODING OVER 
WESTERN COCHISE COUNTY. RADAR ESTIMATES PRECIPITATION AMOUNTS 
BETWEEN 1 TO 2 INCHES TO THE NORTHEAST OF BENSON OVER THE PAST HOUR. 
SIGNIFICANT FLOWS AND RAPID RISES HAVE BEEN OBSERVED ON THE 
BABOCOMARI AND SAN PEDRO RIVERS NEAR TOMBSTONE. A TRAINED SPOTTER 
REPORTED 1.9 INCHES OF RAIN IN WHETSTONE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA 
VISTA...HUACHUCA CITY...BISBEE AND BENSON...TOMBSTONE

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3224 11044 3213 11014 3222 10962 3201 10963
      3188 10965 3135 10993 3134 11045

$$
000 
WGUS75 KTWC 230113
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
613 PM MST TUE JUL 22 2008

AZC003-230121-
/O.CAN.KTWC.FF.W.0038.000000T0000Z-080723T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
613 PM MST TUE JUL 22 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN COCHISE
COUNTY...

THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLASH FLOOD WARNING 
FOR SOUTHWEST PINAL...EASTERN PIMA AND CENTRAL COCHISE COUNTY UNTIL 
815 PM MST. 

FLASH FLOODING REMAINS ACROSS CENTRAL COCHISE COUNTY. AT 600 PM 
MST...A TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING WITH WATER 
FLOWING OVER U.S. HIGHWAY 191 NEAR PEARCE-SUNSITES.

LAT...LON 3224 11044 3213 11014 3222 10962 3201 10963
      3188 10965 3135 10993 3134 11045

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:08 PM MST, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 22, 2:08 PM MST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
208 PM MST TUE JUL 22 2008

.SYNOPSIS...AN UPPER LEVEL DISTURBANCE OVER WEST TEXAS WILL MOVE
WEST INTO NORTHWEST MEXICO BY WEDNESDAY NIGHT. THIS SYSTEM WILL TEND
TO ENHANCE THUNDERSTORM DEVELOPMENT AND INTENSITY AS IT APPROACHES
THE REGION. IT NOW APPEARS THAT A SLIGHT DOWNTURN IN THE MONSOON
FLOW IS EXPECTED THURSDAY AND FRIDAY AS THE REGION FALLS IN BETWEEN
THE DEPARTING UPPER LEVEL DISTURBANCE...AND THE UPPER LEVEL REMAINS
OF HURRICANE DOLLY AS SHE MOVES INTO THE RIO GRANDE VALLEY. SOME OF
THE MOISTURE FROM DOLLY IS EXPECTED TO SPREAD INTO THE REGION THIS
WEEKEND...LEADING TO AN INCREASE IN THUNDERSTORM CHANCES.

&&

.DISCUSSION...FORECAST HAS BECOME INCREASINGLY COMPLICATED OVER THE
NEXT 48HRS. THE MAIN STORY IS THAT THE UPPER LOW WE HAVE BEEN
TRACKING SINCE LAST WEEK IS SLOWLY MOVING THIS WAY OUT OF W TX WITH
RECENT WATER VAPOR LOOPS INDICATING A DIFFLUENCE AXIS OPENING UP
FROM N CENTRAL NEW MEXICO ACROSS SE AZ AND NE SONORA. WE HAVE PLENTY
OF INSTABILITY...AT LEAST POTENTIALLY...WITH A PRECIP WATER AS HIGH
AS IT USUALLY GETS AROUND HERE. HOWEVER OUR LOW LEVEL STEERING FLOW
IS STILL WEAK AND IS NOT PROGGED TO INCREASE UNTIL AFTER DARK. SO
FOR THE 2ND DAY IN A ROW...VIGOROUS MOUNTAIN DEVELOPMENT OCCURRED
EARLY...BUT INITIAL CELLS HAVE MOVED LITTLE WHILE THEIR ANVILS HAVE
SPREAD OUT AND ARE CLOUDING OVER THE VALLEYS. THIS RAISES ONE OF
SEVERAL QUESTIONS LATER TONIGHT/WED AS THE UPPER LOW CLOSES IN AND
INDUCES FAIRLY IMPRESSIVE SYNOPTIC SCALE LIFT. BY THEN OUR
ATMOSPHERE MAY BE AT LEAST PARTIALLY WORKED OVER...BUT WITH SUCH A
TROPICAL SOUNDING...THE INTRODUCTION OF SYNOPTIC-SCALE DYNAMICS
SHOULD SUPPORT AT LEAST SOME NOCTURNAL REDEVELOPMENT. UPSTREAM
TRENDS OVER THE SOUTHERN WHITES AND GILAS MAY BE A SIGN OF THE
DYNAMICS STARTING TO TAKE OVER. SEE 20Z NESDIS SATELLITE DISCUSSION
FOR DETAILS /SPENES -- WMO HEADER TXUS20 KNES/. THE COVERAGE OF
NOCTURNAL REDEVELOPMENT IS OF COURSE IN DOUBT AT THE MOMENT...WHICH
IN TURN THROWS OUR ENTIRE WED FORECAST IN DOUBT. WE COULD BE TOO
CLOUDY TO REDEVELOP ON WED...OR THE REDEVELOPMENT MAY BE RATHER WEAK
WITH SHOWERS AND EMBEDDED TSTM OR TWO...OR WE COULD BE RATHER CLEAR
IN THE MORNING WHICH WOULD SUPPORT STRONG AND ORGANIZED TSTMS DURING
THE DAY. WHILE TIMING THE BEST CHANCE OF WIDESPREAD TSTMS IS NOW
LESS CERTAIN...IT DOES NOT APPEAR IT WILL BE WED NIGHT LIKE I
PREVIOUSLY THOUGHT. WILL BE ADJUSTING POPS ACCORDINGLY IN THIS
PACKAGE BY RAISING THEM FOR THE OVERNIGHT THROUGH WED
MORNING...WHILE LOWERING THEM FOR WED NIGHT. IT WILL BE VERY MUCH A
WAIT-AND-SEE PROPOSITION OVER THE NEXT 48 HOURS.

THE NEXT ADJUSTMENT WILL BE TO LOWER POPS THU AND ESPECIALLY FRI AS
WE GET IN BETWEEN SYSTEMS. IT IS HARD TO SAY IF DOLLYS OUTER
SUBSIDENCE ENVELOPE IS TO BLAME...BUT MOST 06Z AND 12Z MODELS ARE
MORE EMPHATIC ABOUT DRAGGING WARMER/DRIER AIR INTO SE AZ ALOFT AS
THE UPPER LOW CONTINUES ON ITS WESTWARD JOURNEY BEFORE TURNING NW
AND EVENTUALLY N AROUND THE EDGE OF THE UPPER RIDGE. THAT MAKES SOME
SENSE...ALTHOUGH PRECIP WATERS ARE NOT PROGGED TO FALL ALL THAT
MUCH...SO WE ARE NOT GOING TO LOWER POPS TOO FAR BELOW CLIMO. THEN
AS WE GET INTO THE WEEKEND...IT IS STARTING TO BECOME MORE APPARENT
THAT THE UPPER LEVEL REMAINS OF DOLLY WILL SPREAD IN THIS GENERAL
DIRECTION. AS WE HAVE SEEN MANY...MANY TIMES WITH REMNANT TROPICAL
SYSTEMS...THEY CAN BE A MIXED BAG. THEY USUALLY CLOUD US OVER
QUITE A BIT WHICH CUTS INTO THE TSTM POTENTIAL. BUT THEY DO BRING A
LOT OF MOISTURE AND AT LEAST SOME UPPER LEVEL DYNAMICS. WE WERE
CARRYING A MODEST UPRAMP THIS WEEKEND...WHICH STILL LOOKS
REASONABLE...BUT THE EXACT IMPACT ON SE AZ IS FAR FROM CERTAIN THIS
FAR IN ADVANCE.

&&

.AVIATION...SCATTERED THUNDERSTORMS OVER THE MOUNTAINS WILL ATTEMPT
TO SPREAD SLOWLY SW INTO THE VALLEYS THRU 03Z...WITH THE GREATEST
RISK AT KOLS AND KDUG. IF ONE OF THESE STORMS DRIFTS OVER A TAF
SITE...CONDITIONS COULD EASILY FALL TO IFR...MAINLY DUE TO VSBY
RESTRICTIONS IN HEAVY RAIN. WITH SUCH A MOIST ENVIRONMENT...CB BASES
OF 040-060 AGL ARE LIKELY. THERE IS A RISK FOR REDEVELOPMENT
OVERNIGHT...BUT THE RISK IS TOO LOW TO CARRY IN TAFS JUST YET.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

PYTLAK

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 22, 1:52 PM MST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
152 PM MST TUE JUL 22 2008

AZZ019-029-030-032>035-231200-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
152 PM MST TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS
AND DRIFT SOUTHWEST AT 5 TO 10 MPH INTO THE VALLEYS LATE THIS
AFTERNOON AND EVENING. ALTHOUGH THE HEAVIEST RAINS WILL NOT BE
PARTICULARLY WIDESPREAD...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING 1 TO 3 INCHES OF RAIN. THIS WILL POSE AN OBVIOUS FLASH
FLOOD THREAT...ESPECIALLY IN STREAMS AND NORMALLY DRY WASHES RUNNING
OUT OF THE MOUNTAINS. A FEW WET MICROBURSTS WITH WINDS APPROACHING
SEVERE LIMITS ARE ALSO POSSIBLE.

LATER TONIGHT...AN UPPER LEVEL DISTURBANCE WILL APPROACH FROM WEST
TEXAS. THIS WILL ADD ADDITIONAL LIFT TO AN ALREADY SATURATED AND
RATHER UNSTABLE ATMOSPHERE. THUS THERE IS A RISK THAT THUNDERSTORMS
WITH HEAVY RAIN WILL REDEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ATMOSPHERE WILL REMAIN VERY MOIST OVER SOUTHEAST ARIZONA
WEDNESDAY AS THE UPPER LEVEL DISTURBANCE MOVES WEST ACROSS NORTHERN
SONORA. DEPENDING ON HOW MUCH SUNSHINE THE AREA RECEIVES...ANOTHER
ROUND OF STRONG THUNDERSTORMS WITH HEAVY RAIN COULD DEVELOP
WEDNESDAY AFTERNOON AND EVENING.

IT NOW APPEARS THAT THERE WILL BE A SLIGHT DOWNTURN IN THUNDERSTORMS
THURSDAY AND FRIDAY. ATTENTION WILL THEN TURN TO THE WEEKEND AS
RESIDUAL MOISTURE FROM THE REMNANTS OF HURRICANE DOLLY SPILL INTO
THE AREA. THIS SHOULD LEAD TO AN INCREASED THREAT FOR SHOWERS AND
THUNDERSTORMS...BUT IT IS MUCH TOO EARLY TO DETERMINE IF THIS WILL
BRING A RENEWED THREAT FOR LOCALLY HEAVY RAIN. THOSE WITH OUTDOOR
PLANS SHOULD CONTINUE TO MONITOR WEATHER FORECASTS CLOSELY
THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-231200-
WESTERN PIMA COUNTY-
152 PM MST TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE TONIGHT. THE
MAIN THREAT FROM THESE WILL BE HEAVY RAINS..PERHAPS AS MUCH AS AN
INCH IN LESS THAN AN HOUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ATMOSPHERE WILL REMAIN VERY MOIST OVER SOUTHEAST ARIZONA
WEDNESDAY AS THE UPPER LEVEL DISTURBANCE MOVES WEST ACROSS NORTHERN
SONORA. DEPENDING ON HOW MUCH SUNSHINE THE AREA RECEIVES...A ROUND
OF STRONG THUNDERSTORMS WITH HEAVY RAIN COULD DEVELOP WEDNESDAY
AFTERNOON AND EVENING OVER WESTERN PIMA COUNTY.

IT NOW APPEARS THAT THERE WILL BE A DOWNTURN IN THUNDERSTORMS
THURSDAY AND FRIDAY. ATTENTION WILL THEN TURN TO THE WEEKEND AS
RESIDUAL MOISTURE FROM THE REMNANTS OF HURRICANE DOLLY SPILL INTO
THE AREA. THIS SHOULD LEAD TO AN INCREASED THREAT FOR SHOWERS AND
THUNDERSTORMS...BUT IT IS MUCH TOO EARLY TO DETERMINE IF THIS WILL
BRING A RENEWED THREAT FOR LOCALLY HEAVY RAIN. THOSE WITH OUTDOOR
PLANS SHOULD CONTINUE TO MONITOR WEATHER FORECASTS CLOSELY
THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PYTLAK

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 22, 3:02 PM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
302 PM MST TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLASH FLOOD      1 N HEREFORD            31.45N 110.19W
07/22/2008                   COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WATER FLOWING OVER RAMSEY ROAD

&&

BTURNER
Local storm report, Jul 22, 4:39 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
439 PM MST TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SAHUARITA               31.96N 110.95W
07/22/2008  M0.88 INCH       PIMA               AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL IN
            SAHUARITA...ALONG WITH 0.90 INCH OF RAIN IN 15 MINUTES
            AND FLOODED ROADWAYS

&&

BTURNER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 5:59 PM MSTAreal Flood AdvisoryTWCGraham, Greenlee2 hr
Jul 22, 2:33 PM MSTAreal Flood AdvisoryTWCGraham78 min
Jul 22, 2:45 PM MSTFlash Flood WarningTWCCochise2 hr
Jul 22, 2:47 PM MSTSevere Thunderstorm WarningTWCGreenlee28 min
Jul 22, 3:13 PM MSTSevere Thunderstorm WarningTWCCochise32 min
Jul 22, 3:46 PM MSTSevere Thunderstorm WarningTWCCochise, Pima, Santa Cruz44 min
Jul 22, 4:06 PM MSTSevere Thunderstorm WarningTWCCochise24 min
Jul 22, 4:14 PM MSTSevere Thunderstorm WarningTWCPima46 min
Jul 22, 4:20 PM MSTFlash Flood WarningTWCPima115 min
Jul 22, 4:29 PM MSTSevere Thunderstorm WarningTWCCochise, Pima31 min

Nearby

Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.